Lancaster EPrints

Comment on 'A quasi-ARMAX approach to the modelling of non-linear systems’ by J. Hu, et al.'

Young, Peter C. (2001) Comment on 'A quasi-ARMAX approach to the modelling of non-linear systems’ by J. Hu, et al.'. International Journal of Control, 74 (18). pp. 1767-1771.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: International Journal of Control
Subjects: G Geography. Anthropology. Recreation > GE Environmental Sciences
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 21589
Deposited By: ep_ss_importer
Deposited On: 22 Jan 2009 11:56
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:49
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/21589

Actions (login required)

View Item